MathSciNet Relay Station
MathSciNet bibliographic data
MR546307 32F30 (35J99 49F22)
Bedford, Eric; Taylor, B. A. Variational properties of the complex Monge-Ampère equation. II. Intrinsic norms. Amer. J. Math. 101 (1979), no. 5, 1131–1166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement